# SDR SWIA200413039

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 8,637 hours, 6,798 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, CARGO PIT TRANSVERSE BEAM ATTACH ANGLE FOR CARGO DOOR STOPS IS CRACKED AT FS 605.00 LBL 43.00.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21 AND MM 20-21-00 & RII 53-401.
